# SDR SRAA970415

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745SJ
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Engine: Pwa JT9D7J
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Line
- Condition: Loose
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, NR 4 ENGINE OIL QUANTITY DROPPED TO 1.2 GAL, OIL PRESSURE AT 60 PSI WITH OIL PRESSURE LIGHT FLASHING.  SHUT DOWN NR 4 ENGINE AND ACCOMPLISHED AIR TURNBACK TO VCP.  INSPECTED NR 4 ENGINE AND FOUND MISSING AND LOOSE BOLTS ON OIL SCAVENGE LINE TO ANGLE GEARBOX, ITEM IS BEING REPAIRED.
